I was diagnosed as having bipolar six years ago. It seemed to make sense. Meds helped somewhat. Flash forward to the present. Now the docs are saying I have ADHD, which has many of the same symptoms of BP. Whatever... The doctor had me stay on all BP meds and would wean me off gradually, after seeing how increasing doses of Adderall helped, or not. First week, small dosage, I had two days where I felt more energized and focused. That was it, even with increasing doses slowly. What I found it DID do was: made me agitated, sleep was less, more depression, and fatigue. As in I may not be able to sleep, but I can barely get up from the chair. I have been off of it for 4-5 days. They say it is out ob my body now. All I know is I have never had fatigue like this before, even having CFS. My limbs feel like lead, my eyes are extremely dry and tired, my voice is monotone. I am just to tired to care. Has anyone had anything like this happen? I feel as if my body has changed. I am depressed due to this, but not about anything else. It seems so weird this hit after starting the meds. I was coming out of fibro flare when I started the medication. In the three years since being diagnosed, I have never felt the fatigue to this extent and for so long. I did call my doctor. They want me to try 'another' type of stimulant. I think not, until I can find some answers. I will be talking to his nurse, again tomorrow. I want him to look at all my other meds and see if this new one is affecting them. Any thoughts are welcome and so appreciated. Kim I do use herbs and supplements along with traditional meds.